# SDR HALA2022042900096

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A300*
- Aircraft serial: 1316
- Aircraft time: 40,222 hours, 6,322 cycles
- Engine: Rroyce TRENT700072C
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 MINOR FAULT AFTER LANDING // TROUBLESHOOTED PER TSM 75-33-00-810-819-A. PER STEP 4(A) REMOVED AND REPLACED PCU PER AMM 73-21-75. OPS CHECK GOOD. CONTROL, UNIT P OFF 43-7321-9-0003 S/N 80771 ON 43-7321-9-0003 S/N 81201
